ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Application of ultraspherical polynomials to non-linear autonomous systems

Sinha, SC and Srinivasan, P (1971) Application of ultraspherical polynomials to non-linear autonomous systems. In: Journal of Sound and Vibration, 18 (1). pp. 55-60.

[img] PDF
application.pdf - Published Version
Restricted to Registered users only

Download (341Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0022-460X(71)90630-4

Abstract

This paper deals with the approximate solutions of non-linear autonomous systems by the application of ultraspherical polynomials. From the differential equations for amplitude and phase, set up by the method of variation of parameters, the approximate solutions are obtained by a generalized averaging technique based on the ultraspherical polynomial expansions. The method is illustrated with examples and the results are compared with the digital and analog computer solutions. There is a close agreement between the analytical and exact results.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 23 Jun 2010 11:24
Last Modified: 19 Sep 2010 06:08
URI: http://eprints.iisc.ernet.in/id/eprint/28377

Actions (login required)

View Item View Item